Show simple item record

dc.contributor.authorPiatnitski, Andrey
dc.contributor.authorZhikov, Vasily
dc.date.accessioned2017-03-30T07:19:56Z
dc.date.available2017-03-30T07:19:56Z
dc.date.issued2015-11-19
dc.description.abstractThe paper deals with homogenization of Navier–Stokes-type system describing electrorheological fluid with random characteristics. Under non-standard growth conditions we construct the homogenized model and prove the convergence result. The structure of the limit equations is also studied.en_US
dc.descriptionLink to publishers version: 10.1016/j.jde.2015.11.003en_US
dc.identifier.citationPiatnitski A, Zhikov. Homogenization of random Navier–Stokes-type system for electrorheological fluid. Journal of Differential Equations. 2016;260(5):4110-4129en_US
dc.identifier.cristinIDFRIDAID 1419080
dc.identifier.doi10.1016/j.jde.2015.11.003
dc.identifier.issn0022-0396
dc.identifier.issn1090-2732
dc.identifier.urihttps://hdl.handle.net/10037/10900
dc.language.isoengen_US
dc.relation.journalJournal of Differential Equations
dc.rights.accessRightsopenAccessen_US
dc.subjectVDP::Mathematics and natural science: 400en_US
dc.titleHomogenization of random Navier–Stokes-type system for electrorheological fluiden_US
dc.typePeer revieweden_US


File(s) in this item

Thumbnail

This item appears in the following collection(s)

Show simple item record